Alert archive / Missouri / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 66, NWS Paducah, KY

July 9, 2021Bollinger County, Stoddard County, Wayne County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Jul 9, 2021, 6:08 PM CDT for Bollinger County, Stoddard County, Wayne County, Missouri. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 6:08 PM CDT (23:08 UTC)
Expired
Jul 9, 2021, 6:39 PM CDT
In force
31 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bollinger County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 118 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.1 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3332 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

201 
WUUS53 KPAH 092308
SVRPAH
MOC017-207-223-100000-
/O.NEW.KPAH.SV.W.0066.210709T2308Z-210710T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
608 PM CDT Fri Jul 9 2021

The National Weather Service in Paducah has issued a

* Severe Thunderstorm Warning for...
  Southern Bollinger County in southeastern Missouri...
  Northeastern Wayne County in southeastern Missouri...
  North central Stoddard County in southeastern Missouri...

* Until 700 PM CDT.

* At 608 PM CDT, severe thunderstorms were located along a line
  extending from near Grassy to 9 miles southwest of Leopold to 7
  miles west of Advance, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Advance, Leopold and Marble Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Paducah.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3720 9025 3730 9024 3731 9015 3732 9014
      3743 9014 3729 8986 3708 8987 3705 8994
      3704 9006
TIME...MOT...LOC 2308Z 252DEG 13KT 3725 9020 3717 9005 3707 9003 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
2 follow-up statements
020 
WWUS53 KPAH 092324
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
624 PM CDT Fri Jul 9 2021

MOC207-223-092333-
/O.CAN.KPAH.SV.W.0066.000000T0000Z-210710T0000Z/
Wayne MO-Stoddard MO-
624 PM CDT Fri Jul 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE AND NORTH
CENTRAL STODDARD COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3713 9012 3720 9020 3730 9019 3731 9015
      3732 9014 3743 9014 3729 8986 3713 8987
      3713 8996 3712 8996
TIME...MOT...LOC 2323Z 266DEG 13KT 3731 9012 3722 8997 3708 8998 

$$

MOC017-100000-
/O.CON.KPAH.SV.W.0066.000000T0000Z-210710T0000Z/
Bollinger MO-
624 PM CDT Fri Jul 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN BOLLINGER COUNTY...

At 623 PM CDT, severe thunderstorms were located along a line
extending from near Grassy to near Leopold to near Advance, moving
east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Marble Hill, Leopold, Grassy, Zalma and Glenallen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Paducah.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3713 9012 3720 9020 3730 9019 3731 9015
      3732 9014 3743 9014 3729 8986 3713 8987
      3713 8996 3712 8996
TIME...MOT...LOC 2323Z 266DEG 13KT 3731 9012 3722 8997 3708 8998 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
635 
WWUS53 KPAH 092339
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
639 PM CDT Fri Jul 9 2021

MOC017-092349-
/O.CAN.KPAH.SV.W.0066.000000T0000Z-210710T0000Z/
Bollinger MO-
639 PM CDT Fri Jul 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOLLINGER COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Paducah.

LAT...LON 3713 9012 3720 9020 3730 9019 3731 9015
      3732 9014 3743 9014 3729 8986 3713 8987
      3713 8996 3712 8996
TIME...MOT...LOC 2334Z 252DEG 13KT 3732 9007 3723 8992 3709 8993 

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 5:42 PM CDT, 26 minutes earlier.

Area forecast discussion, Jul 9, 5:42 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
542 PM CDT Fri Jul 9 2021

.UPDATE...
Issued at 539 PM CDT Fri Jul 9 2021

Updated Aviation discussion for 00Z TAF Issuance.

&&

.SHORT TERM...(Tonight through Sunday night)
Issued at 330 PM CDT Fri Jul 9 2021

Quite the active period as we head into and through the weekend.
Stalled out surface front just south of the area currently firing
off scattered to numerous showers and thunderstorms will
gradually lift back north as a warm front tonight as short wave
energy tries to dive southeast within the broad nly flow aloft.
Several CAMs do suggest scattered thunderstorms developing late
this afternoon just north of the surface feature out in se MO.
MLCAPES are currently running in the 2500-4000 J/KG range, but
vertical shear is weak. Will need to monitor for a few stronger
storms late afternoon into the early evening in that region,
before instability wanes with the loss of heating.

Aforementioned short wave aloft is expected to kick off a complex
of thunderstorms this evening in the Midwest. This
complex/possible MCS is still expected to dive southeast toward
the forecast area later tonight. Latest 12z CAMs seem quite a bit
slower with the system as compared to 12 hours ago. Thus, the
forecast timing has been delayed in our area til generally around
or after midnight. Good news may be the later it takes the system
to arrive (assuming it does arrive), the lesser the risk for the
severe storms...especially once you get to along and south of the
OH River. ECMWF Ensemble Awareness Table is suggesting PWATs 2.5
to 3.5 SD above climo norms, so will also need to monitor for some
locally heavy rainfall amounts, esp if storms can train.

On Saturday, focus shifts to a deep mid level short wave and
associated surface low digging southeast into IA/MO. An impulse
rotating around the southern flank of the parent upper low may
combine with a surface front coming east into the Mid MS River
Valley later Saturday afternoon, and more likely Saturday evening,
to give much of the region another wave of possibly strong
convection and heavy rainfall. Once again, PWATs could be running
quite high for this time of year.

The entire system is then expected to grind to nearly a halt late
Saturday night and Sunday, prolonging the threat of more waves of
storms and locally heavy rainfall. Would not be terribly
surprised if flash flood watches are needed with time, but will
hold off on headlines for this package. Thinking is most areas can
take a shot of heavier rainfall tonight without major impacts. One
hr Flash flood guidance for most locations is currently running
from around 2.3 to 3 inches. All in all, does not look to be the
best weekend for outdoor activities, though there should be some
rainfree periods in between waves of storms.

.LONG TERM...(Monday through Friday)
Issued at 330 PM CDT Fri Jul 9 2021

Models continue to show our pesky upper level low, over northern
Missouri/southern Iowa on Monday, opening up and lifting over the
Great Lakes region by midday Tuesday.  The trof will extend back
over the middle Mississippi and lower Ohio valleys through Tuesday
night.  This will continue scattered to numerous showers and
thunderstorms across the PAH forecast area Monday, with some
decrease in chances Monday night. Chances will increase again during
the day Tuesday with daytime heating (good chance west to likely
east), dropping of to slight to low chances pops Tuesday night.

By Wednesday through Friday, models diverge in their solutions with
the movement and timing of a surface low over the Central Plains and
associated boundaries.  With plentiful low level moisture, daily
convection will remain possible, with the best chances during the
heat of the day.  Model blends keep pops through the period in the
slight to chance categories at best, which seems a good way to go
for now.

Clouds and precipitation will help keep temperatures well below
normal Monday, with highs in the 80 to 85 degree range.  Persistent
south to southwest flow will result in a warming trend through mid
week, with highs by Wednesday through Friday back to seasonable
readings around 90 degrees.  Overnight lows will follow the same
trend.

&&

.AVIATION...
Issued at 539 PM CDT Fri Jul 9 2021

Diurnally enhanced convection is focusing along a return boundary
in our southwest, which may impact the KCGI/KPAH terminals or
vicinity, early this evening. Later tonight, additional
development upstream should dive southeastward toward KMVN,
expanding southward and eastward with time. However, there are
modeling disparities on the extent/coverage and intensity of this
convective chance. It seems likely that some mention of pcpn and
lowering bases is warranted at all sites later tonight, and esp
heading into tmrw with an inherited high pop likelihood, vicinity
mention thunder at all terminals is expected at minimum.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.

&&
Hazardous weather outlook, Jul 9, 3:23 AM CDT, 14 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
323 AM CDT Fri Jul 9 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-100830-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
323 AM CDT Fri Jul 9 2021

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are possible this evening into
early Saturday morning. Damaging winds and localized flooding are
the main hazards.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another round of strong to severe thunderstorms is possible
Saturday afternoon and evening. Damaging winds, large hail, and
localized flooding will be the main hazards.

From Sunday through Thursday, there is a chance of thunderstorms
each day. A few strong storms cannot be ruled out. Strong winds
and heavy rain will be the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested tonight and again on
Saturday.

DWS/CN

In the hours before

Special weather statement, Jul 9, 4:36 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Paducah KY
436 PM CDT Fri Jul 9 2021

MOZ109-092215-
Butler MO-
436 PM CDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR BUTLER COUNTY UNTIL 515 PM CDT...

At 436 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hendrickson to near Harviell. Movement was
east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Poplar Bluff, Fisk, Harviell, Hendrickson and Rombauer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

LAT...LON 3688 9062 3691 9056 3692 9027 3686 9025
      3666 9014 3661 9021 3658 9053
TIME...MOT...LOC 2136Z 249DEG 13KT 3687 9054 3662 9043

SMITH
Special weather statement, Jul 9, 5:02 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Paducah KY
502 PM CDT Fri Jul 9 2021

KYZ001-002-MOZ110>112-114-092230-
Fulton KY-Hickman KY-Stoddard MO-New Madrid MO-Scott MO-
Mississippi MO-
502 PM CDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FULTON...WEST CENTRAL
HICKMAN...SOUTHERN MISSISSIPPI...SOUTHWESTERN SCOTT...NORTHEASTERN
NEW MADRID AND EAST CENTRAL STODDARD COUNTIES UNTIL 530 PM CDT...

At 501 PM CDT, Doppler radar was tracking a broken line of strong
thunderstorms along extending from near Morehouse to near Hickman.
Movement was north at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Sikeston, East Prairie, Hickman, Miner, Towosahgy State Historic
Site, Big Oak Tree State Park, Morehouse, Matthews, Canalou,
Farrenburg, Dorena, Vanduser and Boundurant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

If on or near the Mississippi River, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3651 8930 3678 8976 3708 8977 3664 8903
      3650 8906
TIME...MOT...LOC 2201Z 186DEG 24KT 3681 8968 3650 8915

SMITH
Local storm report, Jul 9, 5:27 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
527 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             DUDLEY                  36.79N 90.09W
07/09/2021  E0.75 INCH       STODDARD           MO   TRAINED SPOTTER

&&
Special weather statement, Jul 9, 5:45 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Paducah KY
545 PM CDT Fri Jul 9 2021

MOZ100-092330-
Wayne MO-
545 PM CDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAYNE COUNTY UNTIL 630 PM
CDT...

At 543 PM CDT, Doppler radar was tracking a strong thunderstorm over
Greenville, moving east at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Greenville and Shook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

If on or near Lake Wappapello, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3723 9050 3725 9022 3709 9022 3708 9021
      3699 9021 3707 9054
TIME...MOT...LOC 2243Z 278DEG 7KT 3713 9042

SMITH
Special weather statement, Jul 9, 5:53 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Paducah KY
553 PM CDT Fri Jul 9 2021

MOZ086-100-110-092345-
Stoddard MO-Wayne MO-Bollinger MO-
553 PM CDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOLLINGER...EAST CENTRAL
WAYNE AND NORTHWESTERN STODDARD COUNTIES UNTIL 645 PM CDT...

At 553 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Grassy, or 12 miles west of Advance, moving east at 10
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Advance and Zalma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

LAT...LON 3699 9020 3720 9022 3721 8990 3694 8995
TIME...MOT...LOC 2253Z 276DEG 7KT 3712 9015

SMITH
Local storm report, Jul 9, 5:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
557 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     DUDLEY                  36.80N 90.09W
07/09/2021                   STODDARD           MO   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS DOWN IN DUDLEY AT
            5:20 PM CDT, REPORTED BY TRAINED SPOTTER.

&&

DH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 4:10 PM CDTSpecial Weather StatementPAHRipley50 min
Jul 9, 4:36 PM CDTSpecial Weather StatementPAHButler39 min
Jul 9, 4:51 PM CDTSevere Thunderstorm WarningPAHButler24 min
Jul 9, 4:57 PM CDTSevere Thunderstorm WarningPAHStoddard33 min
Jul 9, 5:05 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid40 min
Jul 9, 5:17 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard13 min
Jul 9, 5:45 PM CDTSpecial Weather StatementPAHWayne45 min
Jul 9, 5:53 PM CDTSpecial Weather StatementPAHStoddard52 min
Jul 9, 6:17 PM CDTSpecial Weather StatementPAHScott28 min
Jul 9, 6:37 PM CDTSpecial Weather StatementPAHCape Girardeau38 min
Jul 9, 6:43 PM CDTSevere Thunderstorm WarningPAHCape Girardeau17 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.